# SDR SWAA2025032699202

- Difficulty date: February 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL 45 SEAT TRACK WELL AT STA: 480+16; 500A+8; 500B+18; 500C+9; 500D+10; WL 208.5<[01] SEAT TRACK BS 480 - BS520 WILL BE REPLACED BY CUSTOMER CARD TTG8Q00YXP0V;[02] VERIFIED CORRECTIVE ACTION 1
